# SDR FDEA201401060044

- Difficulty date: January 6, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 73,600 hours, 16,265 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP OTBD AFT HINGE INBD PIVOT FOUND CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-52-03 REV 78.  REPAIRED IAW EA 1-5750-87633A P2 STEP 2,3 & 4.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 119.
